# SDR 04FDEA00923

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP 1ST SEAT TRACK LT SIDE FROM CENTER AT FRAME 70 JUST AFT HAS MILD CORROSION UPPER SURFACE.  CLEANED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-16.  FABRICATED AND INSTALLED SEAT TRACK SECTION PER SRM 53-10-16 AND 51-40-21.
